# SDR SWIA201440284

- Difficulty date: November 20, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 32,913 hours, 26,995 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BS 333 FRAME LOWER FLANGE BETWEEN S25L - 26R.  REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS AND RESTORED FINISH IAW EA.
